Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Review of J. Chudziak: "On a property of involutions": published in Grazer Maht. Ber. vol. 344, 67-68 (2001)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Department of Mathematical Sciences
Original languageEnglish
JournalZentralblatt MATH
Number of pages1
Publication statusPublished - 2002

See relations at Aarhus University Citationformats

ID: 279746